Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 

 

In Memoriam: Eckart Viehweg


Authors: Fabrizio Catanese, John Coates, Christopher Hacon, Jun Li, Shigeru Mukai, Wilfried Schmid, Christophe Soulé, Stephen S.-T. Yau and Shouwu Zhang
Journal: J. Algebraic Geom. 19 (2010), 599-601
DOI: https://doi.org/10.1090/S1056-3911-2010-00564-4
Published electronically: June 24, 2010
MathSciNet review: 2669726
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S1056-3911-2010-00564-4
Received by editor(s): May 6, 2010
Published electronically: June 24, 2010
Additional Notes: Photo is provided courtesy of Hélène Esnault.

Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2017 University Press, Inc.
Comments: jag-query@ams.org
AMS Website